# SDR SCNA20250127031

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,037 hours, 27,862 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: G, B, A

## Discrepancy

DEFECT 794748: L1 DOOR FA MASK DIDN'T DEPLOY. (EMERGENCY DECLARED REF DEFECT 794747, ITEM 1 - CABIN DEPRESSURIZATION)
